# SDR C2XA01BT135

- Difficulty date: August 3, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N17831
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 185
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EWR---CO3208, CREW REPORTED DURING TAXI/GROUND HOLD THAT DC GENERATOR ENGINE NR 2 WAS INOPERATIVE (AIRCRAFT HAD SMOKE IN THE CABIN.  MAINTENANCE REMOVED AND REPLACED THE NR 2 STARTER GENERATOR AND NR 2 GENERATOR CONTROL UNIT IAW ATR42 JIC 24-32-81.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
